# SDR 97ZZZX3505

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350SL
- Make and model: Snias AS350BA
- Aircraft serial: 2782
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Condition: Warning Light
- Location: Rt Bag Compt
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE AT APPROXIMATELY 1,906 HOURS, THE PILOT NOTICED A BATTERY TEMP WARNING LIGHT AND CONTACTED FARMINGDALE ATC AT 1,910 HOURS AND ASKED FOR A PRIORITY LANDING AND FIRE TRUCK ASSISTANCE.  REMOVED AND REPLACED AIRCRAFT BATTERY.  NEW SERVICEABLE BATTERY AND WARNING SYSTEM OPERATIONALLY CHECKED GOOD.
